# SDR A6WA201141071

- Difficulty date: October 29, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 510AB CUT OUT HAS FRETTING CORROSION.  BLENDED AREAS OF FRETTING .003 MAX REMOVED CPX-7, REF 326, CAL DUE 6/14/12 NDT INSPECTED, ROTO PENNED, SANDED, ALODINED AND PRIMED IAW REO 601R-57-21-030.
